Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Safer Sex & Birth Control » Effectiveness for BC

 - UBBFriend: Email this page to someone!    
Author Topic: Effectiveness for BC
meanev77
Activist
Member # 45601

Icon 1 posted      Profile for meanev77     Send New Private Message       Edit/Delete Post 
Hi Scarleteen,

I'm on my third pack of LoSeasonique (3rd 3 month pack) & I haven't missed any pills or taken any late..& today I came home at lunch & found blood in my underwear..I'm wondering why because my doctor said I shouldn't get anymore spotting in between cycles after the second pack BUT I will say lately I have been taking an anti acid chewable tablet in the morning or at lunch or at night sometimes because I run everyday & sometimes it got to the point where my stomach would start hurting & I'd feel like I had to go to the bathroom & this has helped but I know that supresses the acid in your stomach per say & I've read that you need acid of course to absorb the pill so has my pill not been absorbed since I started taking them & that's why? Or I am still just spotting possibly?

Posts: 133 | From: Dallas, Texas | Registered: Jan 2010  |  IP: Logged | Report this post to a Moderator
meanev77
Activist
Member # 45601

Icon 1 posted      Profile for meanev77     Send New Private Message       Edit/Delete Post 
No I just went to the bathroom & there wasn't anything but when I took my tampon out 4 hours ago, there was some blood still so is it just spotting?..it may come back but idk...you can't get implantation bleeding on the pill can you cause it's no blood at all is usually the sign of pregnancy?
Posts: 133 | From: Dallas, Texas | Registered: Jan 2010  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post 
It's very likely that this is just spotting as a side effect of the pill. You've been taking all your pills properly, so pregnancy is incredibly unlikely, and anti-acid tablets are not known to change the effectiveness of the pill.

I'm not sure why your doctor would say that you shouldn't have any spotting after the second pack - things like that are tough to predict, as everyone's body is different and reacts to the hormones in the pill differently (and spotting can happen at any time).

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5799 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3